×

zbMATH — the first resource for mathematics

Remarks on Andel’s paper ”On multiple normal probabilities of rectangles”. (English) Zbl 0223.62081

MSC:
62H99 Multivariate analysis
PDF BibTeX Cite
Full Text: EuDML
References:
[1] J. Anděl: On multiple normal probabilities of rectangles. Aplikace matematiky 16 (1971), 172-181. · Zbl 0223.62080
[2] 12] R. N. Curnow C. W. Dunnett: The numerical evaluation of certain multivariate normal integrals. Ann. Math. Statist. 33 (1962), 571-579. · Zbl 0213.44404
[3] O. J. Dunn: Estimation of the means of dependent variables. Ann. Math. Statist. 29 (1958), 1095-1111. · Zbl 0092.36702
[4] C. W. Dunnett: A multiple comparison procedure for comparing several treatments with a control. J. Amer. Statist. Assoc. 50 (1955), 1096-1121. · Zbl 0066.12603
[5] M. Fiedler V. Pták: On matrices with non-positive off-diagonal elements and positive principal minors. Czech. Math. J. 12 (87) (1962), 382-400. · Zbl 0131.24806
[6] F. R. Gantmacher: Matrizenrechnung. 2. Auflage, Deutscher Verlag der Wissenschaften, Berlin 1965. · Zbl 0155.27103
[7] C. G. Khatri: On certain inequalities for normal distributions and their applications to simultaneous confidence bounds. Ann. Math. Statist. 38 (1967), 1853-1867. · Zbl 0155.27103
[8] M. Parodi: La localisation des valeurs caractéristiques des matrices et ses applications. Gauthier-Villars, Paris 1959. · Zbl 0087.01602
[9] Z. Šidák: On probabilities of rectangles in multivariate Student distributions: their dependence on correlations. Ann. Math. Statist. 42 (1971), in print. · Zbl 0218.62063
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.